Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 101, NWS Paducah, KY

December 28, 2011Crittenden County, Union County, Kentucky; Gallatin County, Hardin County, Illinois

NWS Paducah, KY issued this river flood warning at Dec 28, 2011, 9:37 AM CST for Crittenden County, Union County, Kentucky; Gallatin County, Hardin County, Illinois. It took effect at Dec 29, 2011, 6:00 PM CST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Dec 28, 2011, 9:37 AM CST (15:37 UTC)
In effect from
Dec 29, 2011, 6:00 PM CST
Expired
Jan 5, 2012, 4:00 AM CST
In force
6 days
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Gallatin County, IL, Hardin County, IL, Crittenden County, KY, Union County, KY

The radar

The Paducah radar (KPAH), 80 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Shawneetown (SHNI2). The gauge peaked at 35.10 ft at Jan 1, 2012, 11:00 PM CST.

actionminormoderate30354012/2812/2912/3012/3101/0101/0201/0301/0401/0501/06
Action stage
30 ft
Minor stage
33 ft
Moderate stage
43 ft
Major stage
53 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03381700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WGUS43 KPAH 281537
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
937 AM CST WED DEC 28 2011

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...KENTUCKY... 

  OHIO RIVER AT SHAWNEETOWN 

.HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CAUSED WATER LEVELS TO
 RISE ABOVE FLOOD STAGE ON THE OHIO RIVER NEAR SHAWNEETOWN. THE RIVER
 IS FORECAST TO FALL BELOW FLOOD STAGE BY NEXT THUIRSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-069-KYC055-225-291937-
/O.NEW.KPAH.FL.W.0101.111230T0900Z-120106T0447Z/
/SHNI2.1.ER.111230T0900Z.120103T1200Z.120105T2247Z.NO/
937 AM CST WED DEC 28 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO RIVER AT SHAWNEETOWN.
* FROM LATE THURSDAY NIGHT TO THURSDAY EVENING.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 31.9 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 35.2 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  BOTTOMLAND AND SURROUNDING LOW LYING AREAS.

$$
6 follow-up statements
867 
WGUS83 KPAH 290420
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1020 PM CST WED DEC 28 2011

...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN...
AFFECTING THE INDICATED COUNTIES IN ILLINOIS AND KENTUCKY...

  OHIO RIVER...AT SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...
                                CRITTENDEN AND UNION COUNTIES.
 
.MINOR FLOODING IS FORECAST FOR THE OHIO RIVER AT SHAWNEETOWN. THE 
OHIO IS FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND 
CONTINUE TO RISE TO NEAR 35.2 FEET BY TUESDAY EARLY AFTERNOON. SEE 
THE DETAILS BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-069-KYC055-225-300820-
/O.CON.KPAH.FL.W.0101.111230T0900Z-120106T0447Z/
/SHNI2.1.ER.111230T0900Z.120103T1200Z.120105T2247Z.NO/
1020 PM CST WED DEC 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* FROM LATE THURSDAY NIGHT TO THURSDAY EVENING
* AT  9:30 PM WEDNESDAY THE STAGE WAS 32.4 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
  RISE TO NEAR 35.2 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.

$$
949 
WGUS83 KPAH 291629
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1029 AM CST THU DEC 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...KENTUCKY...
 
  OHIO RIVER AT SHAWNEETOWN 
 
.MINOR FLOODING IS FORECAST FOR THE OHIO RIVER AT SHAWNEETOWN. THE 
OHIO IS FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND 
CONTINUE TO RISE TO NEAR 35.0 FEET BY TUESDAY EARLY AFTERNOON. SEE 
THE DETAILS BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-069-KYC055-225-302029-
/O.EXT.KPAH.FL.W.0101.111230T0000Z-120106T0600Z/
/SHNI2.1.ER.111230T0000Z.120103T1200Z.120106T0000Z.NO/
1029 AM CST THU DEC 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* FROM THIS EVENING TO LATE THURSDAY NIGHT
* AT  9:30 AM THURSDAY THE STAGE WAS 32.8 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 35.0 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  BOTTOMLAND AND SURROUNDING LOW LYING AREAS.

$$
658 
WGUS83 KPAH 300359
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
959 PM CST THU DEC 29 2011

...THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN...
AFFECTING THE INDICATED COUNTIES IN ILLINOIS AND KENTUCKY...

  OHIO RIVER...AT SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...
                                CRITTENDEN AND UNION COUNTIES.
 
.MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST ON THE 
OHIO RIVER AT SHAWNEETOWN. THE OHIO IS FORECAST TO CREST NEAR 35.0 
FEET BY TUESDAY EARLY AFTERNOON...JAN 3RD...AND FALL BELOW FLOOD 
STAGE THURSDAY EVENING...JAN 5TH. SEE THE DETAILS BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-069-KYC055-225-310759-
/O.CON.KPAH.FL.W.0101.000000T0000Z-120106T0600Z/
/SHNI2.1.ER.111229T2130Z.120103T1200Z.120106T0000Z.NO/
959 PM CST THU DEC 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL LATE THURSDAY NIGHT
* AT  9:30 PM THURSDAY THE STAGE WAS 33.2 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY 
  TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EVENING.
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  BOTTOMLAND AND SURROUNDING LOW LYING AREAS.

$$
580 
WGUS83 KPAH 301455
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
855 AM CST FRI DEC 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...KENTUCKY...
 
  OHIO RIVER AT SHAWNEETOWN 
 
THE OHIO IS FORECAST TO CREST NEAR 35.2 
FEET BY TUESDAY MORNING...JAN 3RD...AND FALL BELOW FLOOD 
STAGE THURSDAY AFTERNOON...JAN 5TH. SEE THE DETAILS BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-069-KYC055-225-311855-
/O.EXT.KPAH.FL.W.0101.000000T0000Z-120106T0112Z/
/SHNI2.1.ER.111229T2130Z.120103T0000Z.120105T1912Z.NO/
855 AM CST FRI DEC 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL THURSDAY EVENING
* AT  8:30 AM FRIDAY THE STAGE WAS 33.5 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.2 FEET BY 
  EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.

$$
691 
WGUS83 KPAH 310435
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1035 PM CST FRI DEC 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN INDIANA...
KENTUCKY...AND ILLINOIS...

  OHIO RIVER...AT NEWBURGH DAM...AFFECTING SPENCER...VANDERBURGH...
                           WARRICK...DAVIESS AND HENDERSON COUNTIES.
            ...AT MOUNT VERNON...AFFECTING POSEY...VANDERBURGH...
                           HENDERSON AND UNION COUNTIES.
            ...AT SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...
                           CRITTENDEN AND UNION COUNTIES.
 
.MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST ON THE 
OHIO RIVER AT SHAWNEETOWN. MINOR FLOODING IS FORECAST AT MOUNT VERNON 
AND NEWBURGH DAM. SEE THE DETAILS BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC147-163-173-KYC059-101-010835-
/O.CON.KPAH.FL.W.0102.120101T1000Z-120104T0900Z/
/NBGI3.1.ER.120101T1000Z.120102T1800Z.120104T0300Z.NO/
1035 PM CST FRI DEC 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT NEWBURGH DAM.
* FROM LATE SATURDAY NIGHT TO LATE TUESDAY NIGHT
* AT 10:00 PM FRIDAY THE STAGE WAS 36.6 FEET. 
* FLOOD STAGE IS 38.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 38.0 FEET...MINOR FLOODING OCCURS.  THE RIVER IS 2500 
  FEET WIDE AND BEGINS COVERING AGRICULTURAL LAND ON THE KENTUCKY 
  SIDE.

$$

INC129-163-KYC101-225-010834-
/O.CON.KPAH.FL.W.0103.120101T0300Z-120105T0600Z/
/MTVI3.1.ER.120101T0300Z.120103T0000Z.120105T0000Z.NO/
1035 PM CST FRI DEC 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* FROM SATURDAY EVENING TO LATE WEDNESDAY NIGHT
* AT  6:00 AM FRIDAY THE STAGE WAS 33.6 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 36.1 FEET BY TUESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.

$$

ILC059-069-KYC055-225-010834-
/O.CON.KPAH.FL.W.0101.000000T0000Z-120106T0112Z/
/SHNI2.1.ER.111229T2130Z.120103T0000Z.120105T1912Z.NO/
1035 PM CST FRI DEC 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL THURSDAY EVENING
* AT  9:30 PM FRIDAY THE STAGE WAS 34.0 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.2 FEET BY 
  EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.

$$
765 
WGUS83 KPAH 311457
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
856 AM CST SAT DEC 31 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
  KENTUCKY AND ILLINOIS...
  OHIO RIVER AT MOUNT VERNON AFFECTING POSEY...VANDERBURGH...HENDERSON
  AND UNION COUNTIES 
  OHIO RIVER AT SHAWNEETOWN AFFECTING GALLATIN...HARDIN...CRITTENDEN 
  AND UNION COUNTIES 
 
.WATER LEVELS CONTINUE TO RISE ALONG PORTINS OF THE LOWER OHIO RIVER
WITH A CREST EXECTED AT MOUNT VERNON AND SHAWNEETOWN DURING THE 
MORNING HOURS OF MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-011856-
/O.EXT.KPAH.FL.W.0103.120102T1200Z-120103T0600Z/
/MTVI3.1.ER.120102T1200Z.120102T1200Z.120103T0000Z.NO/
856 AM CST SAT DEC 31 2011

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT MOUNT VERNON.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT.
* AT 6 AM SATURDAY THE STAGE WAS 34.2 FEET. 
* FLOOD STAGE IS 35.0 FEET.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.


$$

ILC059-069-KYC055-225-011855-
/O.EXT.KPAH.FL.W.0101.000000T0000Z-120105T1000Z/
/SHNI2.1.ER.111229T2130Z.120101T1800Z.120105T0400Z.NO/
856 AM CST SAT DEC 31 2011

THE FLOOD WARNING CONTINUES FOR THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 8 AM SATURDAY THE STAGE WAS 34.3 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 34.8 FEET BY 
  MONDAY MORNING. 
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  BOTTOMLAND AND SURROUNDING LOW LYING AREAS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Dec 28, 5:45 AM CST, 3 hours 52 minutes earlier.

Area forecast discussion, Dec 28, 5:45 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
545 AM CST WED DEC 28 2011

.UPDATE...
UPDATED FOR THE 12Z TAF ISSUANCE.

&&

.SHORT TERM.../TODAY THROUGH FRIDAY/...
NOT NEARLY AS MUCH TO DISCUSS THIS MORNING COMPARED TO YESTERDAY
MORNING.

THROUGH THE ABOVE PERIOD NORTHWEST TO WEST NORTHWEST FLOW ALOFT
WILL PREVAIL. A SERIES OF WEAK MID/UPPER LEVEL DISTURBANCES WILL
BRING PERIODS OF MID/HIGH CLOUDS STREAMING SOUTHEAST ACROSS THE
MID MISSISSIPPI VALLEY.

DURING THE SAME PERIOD A COUPLE OF AREAS OF LOW PRESSURE AT THE
SURFACE WILL PASS BY TO THE NORTH AND EAST OF OUR CWA...AND ALL
WEATHER/PRECIPITATION ASSOCIATED WITH THEM IS EXPECTED TO STAY
OUT OF OUR CWA.

WITH DECENT SUNSHINE POSSIBLE EACH DAY...TEMPERATURES WILL WARM TO
ABOVE NORMAL READINGS BY THURSDAY.

.LONG TERM.../FRIDAY NIGHT THROUGH WEDNESDAY EVENING/...
THE LATEST ECMWF GUIDANCE HAS BECOME LESS AMPLIFIED WITH THE EASTERN
CANADA LOW AND TROUGH EXTENDING THROUGH THE GREAT LAKES STATES FOR
NEXT SUNDAY /NEW YEARS DAY/. THIS DEGREE OF TROUGH AMPLITUDE IS
CLOSER TO THE PREVIOUS GEM /CANADIAN/ AND DETERMINISTIC SOLUTIONS.
AS POINTED OUT BY NCEP/HPC/...THE GFS CONTINUES TO BE QUITE FAST
WITH THE EVOLUTION AND TRANSLATION OF THIS TROUGH TOWARD THE EAST
COAST ON SUNDAY...WHILE THE ECMWF IS A LITTLE SLOWER. HOWEVER...WITH
THE LATEST /00Z WEDNESDAY/ MODEL RUN OF THE ECMWF...THE TIMING IS
BECOMING MORE CONSISTENT WITH THE ECMWF A LITTLE LESS AGGRESSIVE AND
FASTER WITH THE TROUGH.

THE 00/06Z DETERMINISTIC GFS AND 00Z ECMWF APPEAR TO HAVE
INITIALIZED BETTER WITH THE PACIFIC NORTHWEST AND INTERMOUNTAIN
MINOR SHORTWAVES WHEN COMPARED TO SATELLITE IMAGERY. THERE IS A
LITTLE MORE CONFIDENCE WITH THESE LATEST MODEL RUNS.
THEREFORE...HAVE ACCELERATED THE DEPARTURE OF PRECIPITATION MUCH
QUICKER SUNDAY NIGHT GIVEN THE MORE PROGRESSIVE NATURE OF THE
SHORTWAVE THROUGH THE WFO PAH FORECAST AREA.

GIVEN THE EXTENDED INITIALIZATION PROCESS IN PLACE...AM STILL TRYING
TO COUNTERACT THE COLD TEMPERATURE BIAS FOR THE GRADUAL WARM
ADVECTION IN THE ZONAL FLOW IN ADVANCE OF THE SHORTWAVE MOVING
THROUGH OVER THE WEEKEND. THEREFORE...MAX TEMPERATURES IN THE UPPER
50S REMAIN FORECAST IN THE SOUTHWEST FLOW AHEAD OF THE COLD FRONT
SUNDAY NIGHT. GIVEN THE COLDER LOW LEVEL AIR FILTERING SOUTHWARD
BEHIND THE COLD FRONT...DID NOT ADJUST MAX/MIN TEMPERATURES TOO MUCH
FROM PREVIOUS RUNS.

&&

.AVIATION...
A SERIES OF MID/UPPER LEVEL DISTURBANCES STREAMING SOUTHEAST ACROSS
THE AREA WILL BRING PLENTY OF MID AND HIGH CLOUD THROUGH THE REGION
THROUGHOUT THE PERIOD. LIGHT AND VARIABLE WINDS EARLY WILL BECOME
SOUTHWEST UNDER 10 KTS AS LOW PRESSURE DEEPENS OVER THE NORTHERN
PLAINS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

JAP/KES
Hazardous weather outlook, Dec 28, 3:40 AM CST, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
340 AM CST WED DEC 28 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-290945-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
340 AM CST WED DEC 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in Kentucky, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.